| Model Number |
N/A |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Pain (1994); Aseptic loosening (4883)
| Date of Event |
04/28/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).G2: foreign: australia h10: catalog: 42558000202 partial femur cemented size 2 right medial lot: 64767046 catalog: 42528200409 partial articular surface right medial size d 9 mm thickness lot: 66260491.Customer has indicated that the product will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported the patient underwent an initial partial knee procedure.Subsequently, the patient was revised due to loosening in both components.All the available information has been provided.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The event cannot be confirmed.Visual examination of the provided images reveals the explanted devices, the tibial, femoral and bearing components.No signs of damage can be seen from the pictures.The devices appear partially covered by blood and patient's skin.No further assessments can be made based on the provided pictures.The device history record was reviewed and no discrepancies relevant to the reported event were found.Review of complaint history found no additional related issues for this item and the reported part and lot combination.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.